Show simple item record

dc.contributor.authorIaia, Joseph ( )
dc.date.accessioned2021-09-22T17:23:22Z
dc.date.available2021-09-22T17:23:22Z
dc.date.issued2020-04-15
dc.identifier.citationIaia, J. (2020). Existence of solutions for semilinear problems on exterior domains. Electronic Journal of Differential Equations, 2020(34), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14538
dc.description.abstractIn this article we prove the existence of an infinite number of radial solutions to ∆u + K(r)ƒ(u) = 0 on ℝN such that lim r→∞ u(r) = 0 with prescribed number of zeros on the exterior of the ball of radius R > 0 where ƒ is odd with ƒ < 0 on (0, β), ƒ > 0 on (β, ∞) with ƒ superlinear for large u, and K(r) ∼ r-α with α > 2 (N - 1).
dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2020, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectExterior domainen_US
dc.subjectSuperlinearen_US
dc.subjectRadial solutionen_US
dc.titleExistence of solutions for semilinear problems on exterior domainsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record